MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 PROLACTIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 PROLACTIN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) to report discordant low patient sample results when using immulite 2000 prolactin kit lot 418, in comparison to repeat testing with kit lot 420.The limitations section of the instructions for use states the following: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer observed discordant low patient sample results when using immulite 2000 prolactin kit lot 418, in comparison to repeat testing with kit lot 420.The customer indicated that they were observing high slopes with kit lot 418 and failed calibrations, but reported patient results.The customer tested patient sample ra with kit lot 418 with an initial result of 11.4 ng/ml.This was reported to the physician(s) and was not questioned.The customer switched to kit lot 420 and repeated the same sample on the same instrument on lot 420 and the result was 22.4 ng/ml.A corrected report was not issued to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this issue.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2022-00379 on 08-december-2022.Additional information 16-december-2022: siemens has reviewed customer complaint for immulite 2000 prolactin (prl) assay for failed slopes on reagent lot 418.Slope was high at >1.8.Siemens initiated a study with prl lot 418 for failed slope adjustments.The outcome of the study indicated prl lot 418 is performing within assay slope specifications.No slope failures were generated.Customer has successfully been able to adjust prl lot 420 which rules out any instrument issue.Customer has moved to prl lot 420 with acceptable slope performance.Siemens is unable to verify assay performance as customer is not using commercial controls, only patient pool controls.Precision on the customer's patient pool controls was acceptable.Customer is operational.Siemens cannot rule out a site specific issue with reagent handling or deviation from recommended best practices for reagent handling and storage as contributing factors to the failed adjustments.The immulite 2000 prolactin (prl) kit lot 418 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 PROLACTIN
Common Device Name
IMMULITE 2000 PROLACTIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
gwynedd, llanberis ll55 4el
UK 
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
gwynedd, llanberis ll55 4el
UK  
Manufacturer Contact
karen confort
511 benedict avenue
tarrytown, NY 10591
3392069063
MDR Report Key15945633
Report Number2432235-2022-00379
Device Sequence Number12363330
Product Code CFT
UDI-Device Identifier00630414961934
UDI-Public00630414961934
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K925846
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberN/A
Device Catalogue Number10381200
Device Lot Number418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown